# SDR 08FDEA00436

- Difficulty date: February 14, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: A5361027093
- Condition: Cracked
- Location: Bs 972
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT STRUCTURE UNDER THE COCKPIT FLOOR, INTERCOSTAL AFT SUPPORT ANGLE CRACKED AT THE BEAM ATTACHMENT; BS 972, LBL 39.  REMOVED SUPPORT ANGLE IAW SRM 51-40-10 & 51-23-10.   FABBED ANGLE IAW SRM 51-40-44 & TPS 1003 REV A.   ALODINED,  PRIMED & TOP COATED IAW SRM   51-21-10 & 51-23-10.   PART MARKED IAW GMM 7-0-1000.   INSTALLED ANGLE IAW SRM 51-40-21.
